# SDR DXTA2022020956450

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 2,032 hours, 1,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WHEN YOU LIFT EITHER THE OUTSIDE  HANDLE OR INSIDE  HANDLE ON THE DOOR, NORMALLY THE DOOR JUST SMOOTHLY OPENS      NOW IT TAKES A TUG ON THE HANDLE FROM THE OUTSIDE  OR A PUSH  ON THE DOOR WHEN YOUR INSIDE THE AIRCRAFT TO GET THE DOOR TO OPEN.///SIGN-OFF///FOUND STICKY SUBSTANCE ON DOOR SEAL, CLEANED DOOR SEAL AND OPS CHECKED OPENING AND CLOSING OF DOOR. OPS CHECKS GOOD. REF: CE-680A MM 52-10-00
